Publications

Export 927 results:
Sort by: Author Title Type [ Year  (Desc)]
2021
Sweilam, N. H., S. M. Al-Mekhlafi, A. O. Albalawi, and J. A. Tenreiro Machado, "Optimal control of variable-order fractional model for delay cancer treatments", Applied Mathematical Modelling, vol. 89: Elsevier, pp. 1557–1574, 2021. Abstract
n/a
Sweilam, N. H., S. M. Al-Mekhlafi, A. O. Albalawi, and J. A. Tenreiro Machado, "Optimal control of variable-order fractional model for delay cancer treatments", Applied Mathematical Modelling, vol. 89: Elsevier, pp. 1557–1574, 2021. Abstract
n/a
Sweilam, N. H., T. A. Assiri, and M. M. Abou Hasan, "Optimal control problem of variable-order delay system of advertising procedure: Numerical treatment", Discrete & Continuous Dynamical Systems-S: American Institute of Mathematical Sciences, 2021. Abstract
n/a
2020
Mahdy, A. M. S., N. H. Sweilam, and M. Higazy, "Approximate solution for solving nonlinear fractional order smoking model", Alexandria Engineering Journal, vol. 59, no. 2: Elsevier, pp. 739–752, 2020. Abstract
n/a
Mahdy, A. M. S., N. H. Sweilam, and M. Higazy, "Approximate solution for solving nonlinear fractional order smoking model", Alexandria Engineering Journal, vol. 59, no. 2: Elsevier, pp. 739–752, 2020. Abstract
n/a
Mahdy, A. M. S., N. H. Sweilam, and M. Higazy, "Approximate solution for solving nonlinear fractional order smoking model", Alexandria Engineering Journal, vol. 59, no. 2: Elsevier, pp. 739–752, 2020. Abstract
n/a
Sweilam, N. H., D. M. El-Sakout, and M. M. Muttardi, "Compact finite difference method to numerically solving a stochastic fractional advection-diffusion equation", Advances in Difference Equations, vol. 2020, no. 1: SpringerOpen, pp. 1–20, 2020. Abstract
n/a
Sweilam, N. H., D. M. El-Sakout, and M. M. Muttardi, "Compact finite difference method to numerically solving a stochastic fractional advection-diffusion equation", Advances in Difference Equations, vol. 2020, no. 1: SpringerOpen, pp. 1–20, 2020. Abstract
n/a
Sweilam, N. H., D. M. El-Sakout, and M. M. Muttardi, "Compact finite difference method to numerically solving a stochastic fractional advection-diffusion equation", Advances in Difference Equations, vol. 2020, no. 1: SpringerOpen, pp. 1–20, 2020. Abstract
n/a
Sweilam, N. H., S. M. Al-Mekhlafi, A. S. Alshomrani, and D. Baleanu, "Comparative study for optimal control nonlinear variable-order fractional tumor model", Chaos, Solitons & Fractals, vol. 136: Pergamon, pp. 109810, 2020. Abstract
n/a
Baleanu, D., N. H. Sweilam, S. M. Al-Mekhlafi, and A. S. Alshomrani, Comparative study for optimal control nonlinear variable-order fractional tumor model, : Elsevier LTD., 2020. Abstract
n/a
Sweilam, N. H., S. M. Al-Mekhlafi, A. S. Alshomrani, and D. Baleanu, "Comparative study for optimal control nonlinear variable-order fractional tumor model", Chaos, Solitons & Fractals, vol. 136: Pergamon, pp. 109810, 2020. Abstract
n/a
Sweilam, N. H., S. M. Al-Mekhlafi, A. S. Alshomrani, and D. Baleanu, "Comparative study for optimal control nonlinear variable-order fractional tumor model", Chaos, Solitons & Fractals, vol. 136: Pergamon, pp. 109810, 2020. Abstract
n/a
Abdel-Gawad, H. I., N. H. Sweilam, S. M. Al-Mekhlafi, and D. Baleanu, "Exact Solutions of the Time Derivative Fokker-Planck Equation: A Novel Approach", arXiv preprint arXiv:2008.02801, 2020. Abstract
n/a
Abdel-Gawad, H. I., N. H. Sweilam, S. M. Al-Mekhlafi, and D. Baleanu, "Exact Solutions of the Time Derivative Fokker-Planck Equation: A Novel Approach", arXiv preprint arXiv:2008.02801, 2020. Abstract
n/a
Abd El-Monsef, M. M. E., N. H. Sweilam, and M. A. Sabry, "The exponentiated power Lomax distribution and its applications", Quality and Reliability Engineering International, 2020. Abstract
n/a
Sweilam, N. H., S. M. Al-Mekhlafi, and A. Almutairi, "Fractal fractional optimal control for a novel malaria mathematical model; a numerical approach", Results in Physics, vol. 19: Elsevier, pp. 103446, 2020. Abstract
n/a
Sweilam, N. H., S. M. Al-Mekhlafi, and A. Almutairi, "Fractal fractional optimal control for a novel malaria mathematical model; a numerical approach", Results in Physics, vol. 19: Elsevier, pp. 103446, 2020. Abstract
n/a
Sweilam, N., F. Rihan, and A. L. - M. Seham, "A fractional-order delay differential model with optimal control for cancer treatment based on synergy between anti-angiogenic and immune cell therapies", Discrete & Continuous Dynamical Systems-S, vol. 13, no. 9: American Institute of Mathematical Sciences, pp. 2403, 2020. Abstract
n/a
Sweilam, N., F. Rihan, and A. L. - M. Seham, "A fractional-order delay differential model with optimal control for cancer treatment based on synergy between anti-angiogenic and immune cell therapies", Discrete & Continuous Dynamical Systems-S, vol. 13, no. 9: American Institute of Mathematical Sciences, pp. 2403, 2020. Abstract
n/a
Sweilam, N. H., D. M. ElSakout, and M. M. Muttardi, "High-Resolution Schemes for Stochastic Nonlinear Conservation Laws", International Journal of Applied and Computational Mathematics, vol. 6, no. 1: Springer India, pp. 22, 2020. Abstract
n/a
Sweilam, N. H., D. M. ElSakout, and M. M. Muttardi, "High-resolution schemes for stochastic nonlinear conservation laws", International Journal of Applied and Computational Mathematics, vol. 6, no. 1: Springer India, pp. 22, 2020. Abstract
n/a
Sweilam, N. H., D. M. ElSakout, and M. M. Muttardi, "High-resolution schemes for stochastic nonlinear conservation laws", International Journal of Applied and Computational Mathematics, vol. 6, no. 1: Springer India, pp. 1–23, 2020. Abstract
n/a
Sweilam, N. H., D. M. ElSakout, and M. M. Muttardi, "High-resolution schemes for stochastic nonlinear conservation laws", International Journal of Applied and Computational Mathematics, vol. 6, no. 1: Springer India, pp. 1–23, 2020. Abstract
n/a
Sweilam, N. H., S. M. Al-Mekhlafi, and D. Baleanu, "A hybrid fractional optimal control for a novel Coronavirus (2019-nCov) mathematical model", Journal of advanced research: Elsevier, 2020. Abstract
n/a
Tourism